# SDR ABXA050015

- Difficulty date: January 9, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 88,230 hours, 27,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5644657503
- Condition: Corroded
- Location: Rt O/B Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON FLOORBEAM AT STA 920, LOCATED AT OUTBOARD END OF THE BEAM LOWER RIGHT FLANGE.  CORROSION IS BEYOND 20 PERCENT OF MATERIAL THICKNESS.  REPAIRED BEAM BY CUTTING AND REMOVING AFFECTED AREA AND SPLICING IN NEW SECTION IAW REA D853-51248-MR.
